MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEXLUBRICATH FOLEY CATHETER ALCOCK MODEL

C.R. BARD, INC. (COVINGTON) -1018233 BARDEXLUBRICATH FOLEY CATHETER ALCOCK MODEL
Model Number 0134L20
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that water leaked from the catheter during pretest.
 
Event or Problem Description
It was reported that water leaked from the catheter during pretest.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.One sample was confirmed to exhibit the reported failure.An amber 3 way foley catheter was returned open with original packaging.The catheter was attempted to be inflated with 35 ccs of di water using a luer lock syringe.Water began to spray from the catheter eye.Lumen to lumen leakage is the cause of the issue.The product does not meet specification, as it would fail functional leak testing.A potential root cause for this failure could be "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not required as the reported event is confirmed manufacturing related.The actual/suspected device was inspected.

Brand Name
BARDEXLUBRICATH FOLEY CATHETER ALCOCK MODEL
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11066084
Report Number1018233-2020-21985
Device Sequence Number11079031
Product Code KOD
UDI-Device Identifier00801741018763
UDI-Public(01)00801741018763
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number0134L20
Device Catalogue Number0134L20
Device Lot NumberNGET1059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;